Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Child with high fever. Given paracetomal, meftal p, doxef. Not cured. Proper medicine?

4 years baby suffering with fever and given 3 doses of paracetomal 250mg syrup, for each dose 5ml and doxef antibiotic syrup 4ml twice a day, whenever she got high fever 5ml of meftal p given. Daily at midnight she is getting high fever in sleep, again we are giving above syrups but still she didn t recover. The doses we are giving is appropriate or not.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
I suggest you to continue with medication as advised by your doctor,sometimes it takes 48 hours for fever to come down after medication.
Give paracetamol every 6 hourly if fever is above 100F.
do tepid sponging in case of high fever.
Give plenty of fluids and soft bland diet.

In case symptoms persist get him re evaluated by doctor as some routine tests may be required.
Wishing your child good health.
God bless..
Answered: Sat, 23 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor